# SDR 2022F00305

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: General aviation
- Make and model: Airbus A320-232
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Frame
- Part number: 5A1824
- Part serial: JIPA400
- Condition: Fod
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

IN THE ENGINE V2524A5 ESN V10668, WHILE CLEANING THE MODULE 32-85 DURING ENGINE OVERHAUL AT 14 CFR PART 145 CERTIFICATE NO.
ILAY037F  REPAIR STATION , HAVE BEEN FOUND A COMBINED WRENCH MARKED AS "13/64 CRAFTSMAN 43944 7/32" INSIDE THE ENGINE FAN FRAME (EM 72-32-03 03-100  P/N 5A1824 S/N JIPA400),  NUMBER 6 STRUT. IT WAS STUCK TO THE INSIDE WALL OF THE STRUT, DUE TO OIL AND DIRT. NO DAMAGE HAVE BEEN FOUND INSIDE STRUT. PREVIOUS OVERHAUL WAS PERFORMED BY OTHER MRO (MTU GERMANY).
